# SDR SWI2024F00937

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERNAL FUSELAGE FRAME IS CORRODED, LOCATED AT FS863.00 BETWEEN STGR26L AND STGR26R AS MARKED MX (C-CHECK RO 10/7/2024) (FILED OPEN)EVALUATED CORROSION AT FS863.00 STGR26L-STGR26R AND FOUND OUT OF LIMITS PER CRJ700SRM 53-51-06-101-003-A01. RECEIVED AND COMPLIED WITH REO 670-53-51-291 REV -- DATE 2024-08-16 BY REMOVING THE CORRODED AREAS FROM FS863.00 STGR25L-STGR25R, NDT INSPECTING, FABRICATING ALL NEW REPAIR PARTS, AND INSTALLING NEW FRAME SPLICE SECTION PER CRJ700SRM 51-42-06-001-001-A01 AND CRJ700SRM 51-42-21-001-001-A01. SEE CONTINUATION FOR DETAILS. LEAK CHECKS GOOD. OPS CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
